# SDR UPS08851502

- Difficulty date: January 2, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fs 1560 Rbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FLOORBOARD HEAVILY CORRODED STA 1560 RBL 50     REMOVED FLOORBOARD AT STA 1560 RBL 50.  FABRICATED AND INSTALLED REPAIR FLOORBOARD AT STA 1560 RBL 50 REF EO DC8-5320-9691C.
